RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 3, Pages 520–523 (Mi de4495)  

Short Communications

Linear Pfaffian equations

N. D. Vasilevich

Belarusian Institute mechanization of agriculture, Minsk

Full text: PDF file (549 kB)

Bibliographic databases:
UDC: 517.936
Received: 11.04.1979

Citation: N. D. Vasilevich, “Linear Pfaffian equations”, Differ. Uravn., 18:3 (1982), 520–523

Citation in format AMSBIB
\Bibitem{Vas82}
\by N.~D.~Vasilevich
\paper Linear Pfaffian equations
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 3
\pages 520--523
\mathnet{http://mi.mathnet.ru/de4495}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=654248}
\zmath{https://zbmath.org/?q=an:0505.58002}


Linking options:
  • http://mi.mathnet.ru/eng/de4495
  • http://mi.mathnet.ru/eng/de/v18/i3/p520

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:66
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019